# SDR SWAA2023020781708

- Difficulty date: December 15, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Deteriorated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE AND PLATE ASSY ADAPTER FLOOR DOOR MOUNTED EVACUATION SLIDE BRACKE LT SIDE AT AFT GALLEY AREA 2022-696739<[01] REPLACED HARDWARE AND PLATE ASSY ADAPTER FLOOR DOOR MOUNTED EVACUATION SLIDE BRACKE LT SIDE AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801;[02] CORRECTED STEP 1.  REPLACED HARDWARE AND PLATE ASSY ADAPTER FLOOR DOOR MOUNTED EVACUATION SLIDE BRACKE LT SIDE AT AFT GALLEY AREA IAW BOEING SOPM 20-50-01 REV. 38;[03] REPLACED HARDWARE AND PLATE ASSY ADAPTER FLOOR DOOR MOUNTED EVACUATION SLIDE BRACKE LT SIDE AT AFT GALLEY AREA IAW BOEING SOPM 20-50-01 REV. 38
